# SDR AALA202301209007

- Difficulty date: January 9, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT AFT PASSENGER / CREW DOOR CUTOUT LOWER CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23R. MAINTENANCE REPLACED CENTER SHAPE FITTING PER SRM 51-72-11.
